MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION Liko ComfortSling Plus, Mod 300; Lift, patient, non-ac-powered

BAXTER HEALTHCARE CORPORATION Liko ComfortSling Plus, Mod 300; Lift, patient, non-ac-powered
Model Number 35300305
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Laceration(s) (1946); Hip Fracture (2349)
Date of Event 06/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient fell during a transfer using a liko comfort sling plus sling.The patient was being transferred from a bed to a wheelchair over a distance of approximately three meters while suspended in the sling attached to a patient lift.During the transfer, the patient reportedly slipped through the sling and fell feet first to the floor, then rolled onto the right side and struck their head on the floor.As a result of the fall, the patient sustained bleeding wounds to the forehead and nose and complained of pain in the right knee.Subsequent medical evaluation confirmed a femoral neck fracture (hip fracture).It was indicated that the sling was being used in combination with a lift and sling bar manufactured by another company.The serial number on the sling was no longer visible due to frequent washing.No allegation of a device malfunction was reported.Baxter's investigation remains ongoing.No further information was available at the time of this report.
 
Additional Manufacturer Narrative
Initial reporter postal code: 02610.No further information is available on the repair of the device at this time.The investigation is ongoing, however if any additional relevant information is identified following the completion of the investigation, the additional relevant information will be submitted in a supplemental report.

Brand Name
Liko ComfortSling Plus, Mod 300
Common Device Name
Lift, patient, non-ac-powered
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] NA 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
+1(224)270-5355
MDR Report Key50058386
Report Number8030916-2026-00098
Device Sequence Number13347900
Product Code FSA
UDI-Device Identifier00887761983526
UDI-Public(01)00887761983526
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number35300305
Device Catalogue Number35300305
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2026
Supplement Date Received by Manufacturer08/20/2026
Initial Report FDA Received Date07/28/2026
Supplement Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown